Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: symptoms please help me  (Read 179 times)

0 Members and 1 Guest are viewing this topic.

Offline nancyga13

  • Full Member
  • ***
  • Posts: 115
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
symptoms please help me
« on: February 09, 2014, 02:12:49 PM »
So my big breakdown started at the end of October last year and I suffered with the horrible anxiety, adrenaline..well I got on paxil and worked my way up to 30mg as of now. Well I got a lot better, I mean I still had some anxiety but nothing like it was before! Well this month I got my period and I always have anxiety and irritable feelings before and during!! Well my while period I was obsessing, and I mean bad!! It started with how I felt extremely short of breath (fatigue) before my period and a little during and then that went away, but I had read someone on my friends list on ***** was short of breath and had blood clots in the lungs so that kind of scared me, next thing after the shortness of breath was over, I woke up with my face swollen, and I was having sinus problems but really did not connect it and so I obsessed about that and then thought my iron may be low and obsessed over that!! Well i'm off my time of the month and I am getting extremely horrible feelings!!! The same feeling in the pit of my stomach, feelings like i'm going to lose control, weird feelings, mind going crazy and it feels like the paxil has stopped working?? I almost feel paralyzed in the morning from fear like I do not want to move!! Just all types of feelings, I just don't understand!!! I also take klonopin 1x a day and Seroquel at night for sleep. I am going to call the nurse at the psychiatry clinic tomorrow but I just have no idea what is going on and if anyone can help me.
Bookmark and Share

Offline e77

  • Sr. Member
  • ****
  • Posts: 273
  • Rec's: 3
  • Gender: Male
  • Personal text
    • Poke This Member
Re: symptoms please help me
« Reply #1 on: February 09, 2014, 02:25:57 PM »
You're taking three meds that work on the brain so it's possible something is going haywire with med interactions, the doses you take of each and the effect each med is having on your body.  Good move to check in with the doctor as these meds have potent effects.  Hope you get it sorted out soon.
Bookmark and Share

Offline stephpuck

  • Newbie
  • *
  • Posts: 11
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: symptoms please help me
« Reply #2 on: February 09, 2014, 08:21:21 PM »
I think it's a good idea to get in to see your psychiatrist. I'm sure your fine. It's probably something with the meds that just needs to be worked out. It may be because you've been sick and your body is still adjusting? Hoping you get relief soon!
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
3052 Views
Last post April 26, 2009, 02:08:35 AM
by forestbythesealady
2 Replies
617 Views
Last post February 23, 2013, 04:23:04 PM
by colls22
2 Replies
597 Views
Last post March 01, 2013, 05:19:51 PM
by Tobias
29 Replies
2497 Views
Last post May 28, 2013, 09:59:19 AM
by Gale
8 Replies
588 Views
Last post October 16, 2013, 04:55:06 PM
by MarthaMartha
3 Replies
292 Views
Last post January 08, 2014, 11:09:31 PM
by michelle360

anything